# SDR CALA2023040401039

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 70,529 hours, 30,248 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Part number: NA
- Condition: Cracked
- Location: Fr68 Rh Stgr 22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING EA5341-01231 REV B OP 001 (AIRBUS SB A320-53-1491 REV 00), CRACKS WERE FOUND AT FR68 RH STGR 22 WEB HORIZONTAL FLANGE RADIUS. 22 INNER CAP AND WEB HORIZONTAL FLANGE PER THE LATEST REVISION 22 INNER CAP AND WEB HORIZONTAL FLANGE PER THE LATEST REVISION OF EC/RA 5341-01383. OF EC/RA 5341-01383." REFERENCE LOG PAGE 4249630. PLANNING TO CONTACT ENGINEERING AFTER 31-JUL-2023, BUT BEFORE "PLANNING TO CONTACT ENGINEERING AFTER 31-JUL-2023, BUT BEFORE 31-AUG-2023 FOR PART 3 PERMANENT REPAIR ON THE RH FR68 AT STGR 31-AUG-2023 FOR PART 3 PERMANENT REPAIR ON THE RH FR68 AT STGR ADD EMP:V933870 ADD EMP:V933870 DIP 53-DIP NEEDS TO REFERENCE L/P 4249630. INSPECTIONS ACCOMPLISHED ON STENGINEERING NRC 53055 INSPECTION ACCOMPLISH ON STENGINEERING NRC 53055
